MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SL 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SL 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx2410 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redx2410) have been reported from the same facility.
 
Event or Problem Description
It was reported that on (b)(6) 2022, when performing a catheter insertion procedure, the team showed that it was broken, which made it impossible to perform the catheter implant.It was stated the procedure postponed until new item arrives.It was reported this occurred with two devices.This report addresses the first device.
 
Additional Manufacturer Narrative
Initial report was submitted as a second event, upon further information it was found that this report 3006260740-2022-02267 is a duplicate event.The event within this report has been submitted on report 3006260740-2022-02850.
 
Event or Problem Description
It was reported that on (b)(6)2022, when performing a catheter insertion procedure, the team showed that it was broken, which made it impossible to perform the catheter implant.It was stated the procedure postponed until new item arrives.It was reported this occurred with two devices.This report addresses the second device.

Brand Name
PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SL 65CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14706590
Report Number3006260740-2022-02266
Device Sequence Number11329107
Product Code LJS
UDI-Device Identifier00801741074905
UDI-Public(01)00801741074905
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number4135105
Device Lot NumberREDX2410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown